×

Found 15 Documents (Results 1–15)

100
MathJax

Bifurcation of a Whitney-smooth family of coisotropic invariant tori of a Hamiltonian system under small deformation of a symplectic structure. (English. Ukrainian original) Zbl 0995.37047

Ukr. Math. J. 53, No. 5, 701-718 (2001); translation from Ukr. Mat. Zh. 53, No. 5, 610-624 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Hereditary critical \(\Omega\)-composition formations. (English. Russian original) Zbl 0992.20011

Ukr. Math. J. 53, No. 5, 663-673 (2001); translation from Ukr. Mat. Zh. 53, No. 5, 579-588 (2001).
MSC:  20D10 20F17
PDF BibTeX XML Cite
Full Text: DOI

On infinite groups with given properties of the norm of infinite subgroups. (English. Ukrainian original) Zbl 0992.20028

Ukr. Math. J. 53, No. 5, 719-725 (2001); translation from Ukr. Mat. Zh. 53, No. 5, 625-630 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Investigation of one linear differential equation by using generalized functions with values in a Banach space. (English. Ukrainian original) Zbl 0999.34060

Ukr. Math. J. 53, No. 5, 796-803 (2001); translation from Ukr. Mat. Zh. 53, No. 5, 688-693 (2001).
MSC:  34G10 46E40
PDF BibTeX XML Cite

Simultaneous determination of two coefficients of a parabolic equation in the case of nonlocal and integral conditions. (English. Ukrainian original) Zbl 0991.35102

Ukr. Math. J. 53, No. 5, 674-684 (2001); translation from Ukr. Mat. Zh. 53, No. 5, 589-596 (2001).
MSC:  35R30 35K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification